# SDR AU980751

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Cockpit
- Component: B200C
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT'S WINDSCREEN OUTER PLY CRACKED.  PART TOTAL CYCLES:  1,967.
